Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 14, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 3, 2014, 6:15 AM CDT for Cole County, Missouri. It took effect at Apr 3, 2014, 7:45 AM CDT. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2014, 6:15 AM CDT (11:15 UTC)
- In effect from
- Apr 3, 2014, 7:45 AM CDT
- Expired
- Apr 5, 2014, 9:51 PM CDT
- In force
- 62 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cole County, MO
The radar
The St Louis radar (KLSX), 134 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 27.06 ft at Apr 4, 2014, 4:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
324
WGUS43 KLSX 031115
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
615 AM CDT THU APR 3 2014
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
Moreau River near Jefferson City affecting Cole County
.This Flood Warning is a result of 2 to 3 inches of rain thus far and
another 1 inch of rainfall is expected through tonight...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-041115-
/O.NEW.KLSX.FL.W.0014.140403T1245Z-140406T0251Z/
/JCMM7.1.ER.140403T1245Z.140404T0600Z.140405T0251Z.NO/
615 AM CDT THU APR 3 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Moreau River near Jefferson City
* until late Friday.
* At 5:30 AM Thursday the stage was 15.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: Rise above flood stage this morning and crest near
21.8 feet early friday morning. The river will fall below flood
stage by late evening tomorrow.
* Impact: At 17.0 feet...Flood Stage. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/03 04/04 04/05 04/06 04/07
Moreau River
Jefferson City 17.0 15.63 16.6 21.5 11.6 4.9 3.4
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$9 follow-up statements
103
WGUS83 KLSX 040232
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
932 PM CDT THU APR 3 2014
...The flood warning continues for the following river in
Missouri...
Moreau River near Jefferson City affecting Cole County
.This Flood Warning is a result of 4 to 5 inches of precipitation the
past 24 hours, with some locally higher amounts, and little additional
precipitation forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-050232-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-140406T1243Z/
/JCMM7.1.ER.000000T0000Z.140404T1200Z.140405T1243Z.NO/
932 PM CDT THU APR 3 2014
The Flood Warning continues for
the Moreau River near Jefferson City
* until Sunday morning.
* At 8:30 PM Thursday the stage was 22.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near 24.5 feet by
Friday morning. The river will fall below flood stage Saturday
morning.
* Impact: At 25.0 feet...Moderate Flooding begins.
* Impact: At 17.0 feet...Flood Stage. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/04 04/05 04/06 04/07 04/08
Moreau River
Jefferson City 17.0 22.67 24.5 17.7 5.4 3.5 3.2
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$751
WGUS43 KLSX 041015
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
515 AM CDT FRI APR 4 2014
...Observed and Forecast Flooding Changed from Minor to Moderate Severity for the
following rivers in Missouri...
Moreau River near Jefferson City affecting Cole County
.This Flood Warning is a result of 4 to 5 inches of precipitation the
past 24 hours, with some locally higher amounts, and no additional
precipitation forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-051015-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-140406T1238Z/
/JCMM7.2.ER.000000T0000Z.140404T1200Z.140405T1238Z.NO/
515 AM CDT FRI APR 4 2014
...Observed and forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Moreau River near Jefferson City
* At 4:30 AM Friday the stage was 25.0 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast: The river will continue rising to near 25.5 feet by this
morning. The river will fall below flood stage tomorrow morning.
* Impact: At 25.0 feet...Moderate Flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/04 04/05 04/06 04/07 04/08
Moreau River
Jefferson City 17.0 25.02 25.5 17.6 5.4 3.3 3.1
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$840
WGUS83 KLSX 041412
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 AM CDT FRI APR 4 2014
...The flood warning continues for the following river in
Missouri...
Moreau River near
Jefferson City
.This Flood Warning is a result of __ inches of precipitation the
past 24 hours and __ inches forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-051412-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-140406T1245Z/
/JCMM7.2.ER.000000T0000Z.140404T1800Z.140405T1245Z.NO/
912 AM CDT FRI APR 4 2014
The Flood Warning continues for
Moreau River near Jefferson City
* Until Sunday morning.
* At 8:30 AM Friday the stage was 26.0 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is forecast to crest near 26.4 feet this
afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Moreau River
Jefferson City 17.0 26.01 17.7 5.4 3.4 3.1 3.0
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$860
WGUS83 KLSX 041426 CCA
FLSLSX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
912 AM CDT FRI APR 4 2014
...The flood warning continues for the following river in
Missouri...
Moreau River near
Jefferson City
.This Flood Warning is a result of 5-8 inches of rainfall the
past 72 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-051412-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-140406T1245Z/
/JCMM7.2.ER.000000T0000Z.140404T1800Z.140405T1245Z.NO/
912 AM CDT FRI APR 4 2014
The Flood Warning continues for
Moreau River near Jefferson City
* Until Sunday morning.
* At 8:30 AM Friday the stage was 26.0 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is forecast to crest near 26.4 feet this
afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Moreau River
Jefferson City 17.0 26.01 17.7 5.4 3.4 3.1 3.0
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$225
WGUS83 KLSX 041932
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
232 PM CDT FRI APR 4 2014
...The flood warning continues for the following rivers in
Missouri...
Moreau River near Jefferson City affecting Cole County
.This Flood Warning is a result of 5 to 8 inches of rainfall the
past 72 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-051932-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-140406T1245Z/
/JCMM7.2.ER.000000T0000Z.140405T0000Z.140405T1245Z.NO/
232 PM CDT FRI APR 4 2014
The Flood Warning continues for
the Moreau River near Jefferson City
* until Sunday morning.
* At 1:30 PM Friday the stage was 26.9 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is forecast to crest near 28.0 feet by this
evening. The river will fall below flood stage tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Moreau River
Jefferson City 17.0 26.90 17.7 5.5 3.3 3.1 3.0
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$006
WGUS83 KLSX 050055
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
754 PM CDT FRI APR 4 2014
...The flood warning continues for the following rivers in
Missouri...
Moreau River
near Jefferson City
.This Flood Warning is a result of 5 to 8 inches of rain the past
72 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-060054-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-140406T1310Z/
/JCMM7.2.ER.000000T0000Z.140404T2230Z.140405T1310Z.NO/
754 PM CDT FRI APR 4 2014
The Flood Warning continues for
the Moreau River near Jefferson City
* until Saturday afternoon.
* At 7:30 PM Friday the stage was 26.9 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring.
* Forecast: The river is cresting and is forecast to fall below
flood stage Saturday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Moreau River
Jefferson City 17.0 26.88 18.1 5.7 3.4 3.1 3.0
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$313
WGUS83 KLSX 050353
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1053 PM CDT FRI APR 4 2014
...The flood warning continues for the following river in
Missouri...
Moreau River
near Jefferson City
.This Flood Warning is a result of 5 to 8 inches of rainfall
received over the past 72 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-060353-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-140406T1305Z/
/JCMM7.2.ER.000000T0000Z.140404T2230Z.140405T1305Z.NO/
1053 PM CDT FRI APR 4 2014
The Flood Warning continues for
the Moreau River near Jefferson City
* until Sunday morning.
* At 10:30 PM Friday the stage was 26.4 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast: The river has crested and will continue to fall to
below flood stage by Saturday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/05 04/06 04/07 04/08 04/09
Moreau River
Jefferson City 17.0 26.39 18.0 5.7 3.4 3.1 3.0
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$540
WGUS83 KLSX 051347
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
846 AM CDT SAT APR 5 2014
...The flood warning continues for the following river in
Missouri...
Moreau River near
Jefferson City
.This Flood Warning is a result of 5 to 8 inches of rainfall
received earlier this week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-061346-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-140406T2034Z/
/JCMM7.2.ER.000000T0000Z.140404T2230Z.140405T2034Z.NO/
846 AM CDT SAT APR 5 2014
The Flood Warning continues for
Moreau River near Jefferson City
* Until this afternoon.
* At 8:30 AM Saturday the stage was 20.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to continue to fall rapidly to below
flood stage later this afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/06 04/07 04/08 04/09 04/10
Moreau River
Jefferson City 17.0 20.09 10.5 3.4 3.1 3.0 2.9
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$152
WGUS83 KLSX 051653
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1153 AM CDT SAT APR 5 2014
...The flood warning is cancelled for the following river in
Missouri...
Moreau River near
Jefferson City
.This will be the final statement for this flooding event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-051723-
/O.CAN.KLSX.FL.W.0014.000000T0000Z-140406T2034Z/
/JCMM7.2.ER.000000T0000Z.140404T2230Z.140405T1555Z.NO/
1153 AM CDT SAT APR 5 2014
The Flood Warning is cancelled for
Moreau River near Jefferson City.
* At 11:30 AM Saturday the stage was 16.2 feet.
* Flood stage is 17.0 feet.
* The river fell below flood stage at 10:55 AM Saturday.
* Forecast: The river is forecast to continue to fall to near 10.5 feet
Sunday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/06 04/07 04/08 04/09 04/10
Moreau River
Jefferson City 17.0 16.18 10.5 3.4 3.1 3.0 2.9
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
3855 9214
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 3, 3:23 AM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Apr 3, 3:23 AM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
323 AM CDT Thu Apr 3 2014
.SHORT TERM: (Through Tonight)
Issued at 233 AM CDT Thu Apr 3 2014
Rather messy ongoing convection will lead to a lower confidence
forecast thru this period. As mentioned in the prev AFD, expect
ongoing MCS to continue ewd thru sunrise and shud be on the ern
fringes of the CWA by 15z. This shud allow for some dry time
during peak heating to allow the wrmfnt to lift nwd. Of course,
this meteorologist had a similar outlook for yesterday, which did
not turn out so well.
Largest question involves timing of convection initiation this
afternoon/evening. Mid level jet streak ahead of the main trof
currently in TX is progd to reach AR/srn MO around mid-day. Many
mdl solns suggest this shud help initialize convection this
afternoon and spread it newd into srn portions of the CWA. Have
kept high chance POPs this afternoon to account for this, but
believe focus will be along the cdfnt just w of the CWA. Expect
TSRA to develop w of the CWA and move into the area late this
afternoon and thru the evening hours. Storms shud be over far ern
counties around 06z tonight and quickly move out of the CWA by
09z.
Not much has changed in thinking for storm mode, so will not go
into great detail. Initial storm mode shud be supercells which
gradually grow upscale into a QLCS. Given progd hodographs, amount
of deep layer shear, not to mention low level shear, significant
severe weather is possible this afternoon and thru at least the
evening hours. The main area of concern is the srn half of the
CWA. Further north, with rather steep lapse rates and ample shear,
still expect a threat of severe wx, but expect threat to be
focused more toward large hail.
Mdls also depict K index values in the middle to upper 30 C range,
suggesting more of a heavy rain threat as well. Do not anticipate
any changes to the going FFA, but trends will need to be
monitored.
As for temps, with the trof approaching the region today, expect
the lee cyclogenesis and the wrmfnt to push nwd this afternoon.
Have therefore trended warmer today. Trended twd the cooler MOS
tonight as the sfc ridge builds into the region.
Tilly
.LONG TERM: (Friday through Wednesday)
Issued at 313 AM CDT Thu Apr 3 2014
Large sfc ridge will move into the area behind today's system
bringing a brief period of dry and colder weather. Expect
strong/gusty wly winds on Fri.
Next focus for precip is Sun night as a system passes just se of
the CWA. Mdls have come into better agreement with development and
track of this system. Have therefore increases POPs into the
likely range for sern portions of the CWA. Mdls also suggest
precip over portions of the area as another s/w moves swd thru the
region. Expect mainly sct coverage and have kept lower chance POPs
for these showers.
Generally trended twd a mdl consensus for temps thru the period.
Only main change was to trend a little cooler on Fri night due to
a loss of cloud cover and winds becoming light.
Tilly
&&
.AVIATION: (For the 06z TAFs through 06z Thursday Night)
Issued at 1201 AM CDT Thu Apr 3 2014
A complex forecast this period, with lots of uncertainty regarding
the timing and coverage of multiple rounds of SHRA/TSRA affecting
area TAF sites. Thunderstorms over western Missouri continue to
develop tonight, aided by a strengthening southwesterly LLJ.
Currently have timed SHRA/TSRA into KCOU and KUIN by 07Z tonight.
Metro area TAF sites should see showers begin to develop by around
08Z ahead of a northward advancing warm front, with thunderstorm
activity expected by around 10Z. Expect thunderstorms to continue
through the early morning hours, prior to a lull in activity
through much of the afternoon on Thursday. Late Thursday afternoon
and evening another round of SHRA/TSRA is expected across the
area, which has the potential to include some significant severe
weather ahead of an approaching cold front. While exact timing has
yet to be pinned down, feel that the trend will be for the cold
front to move through KCOU by around 02-03Z, and KUIN and metro
TAF sites by around 04-05Z Friday. Aside from the storms, winds
are also expected to become gusty on Thursday afternoon,
especially as the warm front continues to move north.
Specifics for KSTL:
Lots of uncertainty regarding timing of SHRA/TSRA activity this
forecast period. Currently expect showers to develop tonight ahead
of a northward advancing warm front, prior to a transition to
thunderstorms by around 10Z as convection currently over western
Missouri continued to move eastward along the warm front.
SHRA/TSRA will continue through the early morning hours, before a
lull in activity for much of the afternoon on Thursday. The next
round of storms, which could produce significant severe weather,
is expected to impact the terminal during the early evening on
Thursday. While timing will need to be refined in future TAF
issuances, current thinking is that SHRA/TSRA activity will impact
KSTL beginning around 00Z and continue until around 04Z when a
cold front will move through. Winds Thursday afternoon could gust
to around 20KT, and after fropa Thursday night, winds will shift to
the west, but remain gusty.
JP
&&
.PRELIMINARY POINT TEMPS/POPS:
Saint Louis 79 42 54 35 / 90 90 10 0
Quincy 70 37 46 29 / 80 90 20 0
Columbia 77 37 53 31 / 80 90 5 0
Jefferson City 78 38 53 30 / 80 90 5 0
Salem 76 50 56 34 / 90 90 10 0
Farmington 77 43 57 32 / 70 90 5 0
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through late tonight FOR Audrain MO-Boone MO-
Callaway MO-Cole MO-Franklin MO-Gasconade MO-Jefferson MO-
Lincoln MO-Moniteau MO-Montgomery MO-Osage MO-Pike MO-St.
Charles MO-St. Louis City MO-St. Louis MO-Warren MO.
IL...FLASH FLOOD WATCH through late tonight FOR Bond IL-Calhoun IL-
Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-St.
Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 3, 3:40 AM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 340 AM CDT THU APR 3 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 340 AM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL AFFECT THE REGION THROUGH TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH A THREAT OF TORNADOES...LARGE HAIL AND DAMAGING WINDS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A PORTION OF THE AREA. PLEASE SEE THE WATCH PRODUCT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...RAINFALL OR FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE. TILLY
In the hours before
Special weather statement, Apr 3, 4:39 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 439 AM CDT THU APR 3 2014 MOZ061>064-031045- FRANKLIN MO-ST. CHARLES MO-ST. LOUIS MO-ST. LOUIS CITY MO- 439 AM CDT THU APR 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS CITY...ST. LOUIS...ST. CHARLES AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 545 AM CDT... AT 438 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEW MELLE...OR 9 MILES SOUTHWEST OF DARDENNE PRAIRIE...MOVING EAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GRAY SUMMIT... LAKE ST. LOUIS... ST. PAUL... DARDENNE PRAIRIE... O'FALLON... WILDWOOD... COTTLEVILLE... WELDON SPRING... EUREKA... ST. PETERS... THIS STORM WILL ALSO IMPACT BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE PARK...CONFLUENCE STATE PARK...FIRST MISSOURI STATE CAPITOL HISTORIC SITE...ROUTE 66 STATE PARK AND SCOTT JOPLIN HISTORIC SITE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TILLY
Local storm report, Apr 3, 5:16 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
516 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 AM TSTM WND GST 3 W CHESTERFIELD 38.66N 90.63W
04/03/2014 M51 MPH ST. LOUIS MO ASOS
&&
CVKINGLocal storm report, Apr 3, 5:48 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
548 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 AM TORNADO UNIVERSITY CITY 38.67N 90.33W
04/03/2014 ST. LOUIS MO BROADCAST MEDIA
ROOFING MATERIAL OFF HOME...TREES TWISTED...DEBRIS ON
ROADS...AND FENCES BLOWN DOWN. NEAR MCKNIGHT AND OLIVE.
&&
CVKINGLocal storm report, Apr 3, 5:56 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
556 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 AM TORNADO UNIVERSITY CITY 38.67N 90.33W
04/03/2014 ST. LOUIS MO BROADCAST MEDIA
ROOFING MATERIAL OFF HOME...TREES TWISTED...DEBRIS ON
ROADS...AND FENCES BLOWN DOWN. NEAR MCKNIGHT AND OLIVE.
&&
CORRECTED EVENT TIME
CVKINGLocal storm report, Apr 3, 6:01 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
601 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 AM TSTM WND DMG BELLEVILLE 38.53N 90.00W
04/03/2014 ST. CLAIR IL TRAINED SPOTTER
SE PART OF BELLEVILLE....DEBRIS FROM SIDING AND TREES
SCATTERED ACROSS AREA.
&&
KARLZLocal storm report, Apr 3, 6:12 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
612 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 AM TSTM WND DMG OLIVETTE 38.67N 90.38W
04/03/2014 ST. LOUIS MO EMERGENCY MNGR
TREES BLOWN DOWN. WIDESPREAD POWER OUTAGES.
&&
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:55 PM CDT | River Flood Warning | LSX | Lincoln | 60 hr |
| Apr 3, 2:19 AM CDT | Areal Flood Advisory | LSX | Boone, Moniteau | 3 hr |
| Apr 3, 3:06 AM CDT | Flash Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 6 hr |
| Apr 3, 4:55 AM CDT | Flash Flood Warning | LSX | Gasconade, Osage | 6 hr |
| Apr 3, 5:05 AM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 40 min |
| Apr 3, 5:19 AM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 56 min |
| Apr 3, 5:23 AM CDT | Tornado Warning | LSX | Saint Louis, City of Saint Louis | 37 min |
| Apr 3, 8:11 AM CDT | Areal Flood Advisory | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 3 hr |
| Apr 3, 8:18 AM CDT | River Flood Warning | LSX | Osage | 30 hr |
| Apr 3, 8:58 AM CDT | River Flood Warning | LSX | Monroe | 4 days |
| Apr 3, 9:11 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 49 min |
| Apr 3, 9:23 AM CDT | Areal Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 3 hr |
| Apr 3, 12:03 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 42 min |
| Apr 3, 1:00 PM CDT | Areal Flood Warning | LSX | Boone, Moniteau | 24 hr |
| Apr 3, 1:09 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 36 min |
| Apr 3, 1:32 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis | 43 min |
| Apr 3, 1:43 PM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Gasconade, Jefferson, Washington | 8 hr |
| Apr 3, 1:54 PM CDT | River Flood Warning | LSX | Marion | 42 hr |
| Apr 3, 1:56 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 49 min |
| Apr 3, 2:45 PM CDT | Flash Flood Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 8 hr |
| Apr 3, 3:36 PM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Apr 3, 3:36 PM CDT | River Flood Warning | LSX | Franklin | 71 hr |
| Apr 3, 5:37 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 38 min |
| Apr 3, 5:48 PM CDT | Tornado Warning | LSX | Cole, Osage | 27 min |
| Apr 3, 6:06 PM CDT | Tornado Warning | LSX | Franklin, Gasconade, Osage | 24 min |
| Apr 3, 6:31 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Saint Charles, Warren | 44 min |
| Apr 3, 6:34 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 41 min |
| Apr 3, 6:36 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Monroe, Shelby | 39 min |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.